# SDR USAA2009060491394

- Difficulty date: May 8, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - GALVANIC CORROSION ON STIFFENER CHANNEL ON BS 1016 PRESSURE BULKHEAD AT S27L.  REPLACED STIFFENER CHANNEL ON BS 1016 PRESSURE BULKHEAD AT S27L IAW B737 SRM 51-10-02.
